Volume 6, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
A compendium of pseudoholomorphic beasts in $\mathbb{R}{\times}(S^1{\times}S^2)$

Clifford Henry Taubes

Geometry & Topology 6 (2002) 657–814

arXiv: math.GT/0212389

Abstract

This article describes various moduli spaces of pseudoholomorphic curves on the symplectization of a particular overtwisted contact structure on S1 × S2. This contact structure appears when one considers a closed self dual form on a 4–manifold as a symplectic form on the complement of its zero locus. The article is focussed mainly on disks, cylinders and three-holed spheres, but it also supplies groundwork for a description of moduli spaces of curves with more punctures and non-zero genus.

Keywords
pseudoholomorphic curves, moduli spaces, contact structures
Mathematical Subject Classification 2000
Primary: 32Q65
Secondary: 57R17, 57R57
References
Forward citations
Publication
Received: 21 November 2002
Accepted: 18 December 2002
Published: 18 December 2002
Proposed: Robion Kirby
Seconded: Yasha Eliashberg, John Morgan
Authors
Clifford Henry Taubes
Department of Mathematics
Harvard University
Cambridge
Massachusetts 02138
USA